# SDR USAA2014100900012

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 43,906 hours, 25,177 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON POWER APPLICATION ON TAKEOFF, THE ACFT MADE A SHARP LT TURN, RECOVERED WITH RUDDER APPLICATION TO NORMAL TAKEOFF.  ON CLIMB OUT FLIGHT ATTENDANT REPORTED A LOUD CLUNK SOUND IN CABIN.  NO ABNORMAL INDICATION ON ANY PAGES.  FLIGHT CONTINUED & LANDED WITHOUT FURTHER INCIDENT.  MX DUPLICATED STEERING TO LT WHEN ACCELERATING TO TAKEOFF POWER, RT ENG IS COMING UP TO SPEED FASTER THAN LT ENG.  TROUBLE SHOT IAW TSM 71-00-00-810-807A.  ACCOMPLISHED ACCELERATION CHECK IAW 71-00-00-710-025A.  LT ENG WAS 4.6 SECONDS & RT ENG WAS 3.0 SECONDS.  LIMIT IS 7.5 SECONDS WELL WITHIN LIMITS.  BLEEDS WERE OFF FOR TEST.  ALSO, ACCOMPLISHED SAME TEST WITH BLEEDS ON.  RT ENG STILL SPOOLED UP FASTER THAN LT ENG, STILL WELL BELOW THE 7.5 SECOND LIMIT.  INSPECTED & CHECKED LT ENG PS3 LINE & VSV FOR LEAKAGE, NO DISCREPANCIES FOUND.  ACCOMPLISHED MOTORING TEST, NO FAULTS.  INSPECTED LG FUSELAGE & FLIGHT CONTROLS, NO DISCREPANCIES OBSERVED, COULD NOT DUPLICATE CLUNK SOUND.
